Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i have been on yaz for 2 weeks now and i have been really sick!

I have been so sleepy that there are days i dont get off the couch and my energy is none! i have had diahrrea if i eat the smallest thing! i was recently diagnosed with pmdd and that is the reason for the yaz! the dr told me theses side effects should subside after 2 weeks and i start my 3rd week tomorrow! I cant even leave the house without having to hurry home because i am going to be sick! Please help! So far the yaz has stopped the bleeding because i was having breakthrough bleeding once a week and a period every 10 days!

Answer Question
 
cortneydmorris

Asked by cortneydmorris at 11:30 AM on Apr. 17, 2010 in Health

Level 9 (298 Credits)
Answers (4)
  • I've been on yaz for 2 months..the only changes I have noticed for me is instead of helping clear acne...it's giving me MORE acne...and it's causing me to lose weight...i went from 117 down to 103lbs....thats bad.
    Anonymous

    Answer by Anonymous at 11:54 AM on Apr. 17, 2010

  • My sister got really sick on YAZ. She developed ulcerative colitis as soon as she got on YAZ. You could not pay me enough money to take it. If you start bleeding from the rectum at all, it is probably not hemorrhoids (that is what my sister thought) it could be UC. She was super tired and had diarrhea too. She lost 40 lbs without changing anything. Just be careful.

    SleepingBeautee

    Answer by SleepingBeautee at 12:18 PM on Apr. 17, 2010

  • i have lost weight also i had started before i started the yaz but i havent eaten in 24 hrs and my stomach just stopped cramping and hurting and having diahrrea! i agree it has given me more acne and bad! thanks for your answers!
    cortneydmorris

    Answer by cortneydmorris at 2:01 PM on Apr. 17, 2010

  • I am not trying to scare you, but those are the same symptoms my sister had with the Ulcerative Colitis. I just don't think it is the right BC for anyone. I would never in a million years take it. Her doc said that it didn't cause the UC, but within the month she started taking it, she had symptoms like you and she had them for the whole time she took it, over 18 months. As soon as she stopped taking it it went away. She lost a huge amount of hair, she was out of work for 6 weeks during one of her breakouts. She has been miserable. I would just not take the risk.
    SleepingBeautee

    Answer by SleepingBeautee at 2:15 PM on Apr. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN